On λ-invariants associated to linear extensions of the product ordering on Nd

Nancy Childress, Scott Zinzer

Research output: Contribution to journalArticle

Abstract

We introduce the λ-invariant associated to a linear extension of the product ordering on Nd, then show that it satisfies properties analogous to those obtained by Satoh in [9] and Rosenberg in [8]. We also show how our results can be used to recover the results proved by Barman and Saikia in [2] and [1], and to prove an analogue of the result bounding the λ-invariant of a pseudo-polynomial obtained in [8] for each of the λ-invariants discussed in [1].

Original languageEnglish (US)
Pages (from-to)478-489
Number of pages12
JournalJournal of Number Theory
Volume147
DOIs
StatePublished - Feb 1 2015

Keywords

  • Iwasawa invariant
  • P-Adic valued measure
  • Pseudo-polynomial
  • Γ-transform
  • λ-Invariant

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On λ-invariants associated to linear extensions of the product ordering on Nd'. Together they form a unique fingerprint.

  • Cite this